# SDR AWXA200500485

- Difficulty date: March 18, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65494427
- Condition: Corroded
- Location: Mlg Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK CORROSION WAS FOUND ON LT MAIN LANDING GEAR STABILIZER BEAM FORWARD ATTACH FITTING AT LOWER WING AT RS 197.  MAINTENANCE REMOVED AND REPLACED LT MAIN LANDING GEAR STABILIZER BEAM FORWARD ATTACH FITTING IAW SOPM 20-50-01.
